# SDR FDEA200904081221

- Difficulty date: April 8, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 44,816 hours, 16,508 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FWD PAX DOOR LT UNDER DOOR STOP FITTINGS REPAIR PERFORMED BY REPLACEMENT OF DAMAGED PART IAW RAS 705178676/027/2009 ISS A, APPROVED BY 6-5210-129128.
